# SDR NWAA071229752

- Difficulty date: April 1, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 85,329 hours, 77,281 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 59240355501
- Part serial: 9752
- Condition: Leaking
- Location: Hyd System
- Part time: 34,092 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE RIGHT HYDRAULIC SYSTEM HAD DROPPED TO ABOUT TWO QUARTS WHILE IN CRUISE FLIGHT.  AS THE AIRCRAFT WAS ON APPROACH FOR LANDING AND THE LANDING GEAR WAS EXTENDED THE RIGHT SYSTEM WENT TO ZERO.  THE LANDING GEAR DID LOCK DOWN AND ALL SAFE INDICATIONS ILLUMINATED.  COM PROCEDURES WERE COMPLIED WITH AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE RESERVOIR RELIEF VALVE STUCK IN THE OPEN POSITION.  THE RESERVOIR WAS REPLACED ALONG WITH THE AUX PUMP, ENGINE DRIVEN PUMP AND SYSTEM FILTERS.  AFTER A SATISFACTORY LEAK CHECK THE AIRCRAFT WAS RETURNED TO SERVICE.
